Pacific Journal of Mathematics

Fixed point sets of homotopies.

Helga Schirmer

Article information

Source
Pacific J. Math., Volume 108, Number 1 (1983), 191-202.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720482

Mathematical Reviews number (MathSciNet)
MR709710

Zentralblatt MATH identifier
0521.54023

Subjects
Primary: 55M20: Fixed points and coincidences [See also 54H25]
Secondary: 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]

Citation

Schirmer, Helga. Fixed point sets of homotopies. Pacific J. Math. 108 (1983), no. 1, 191--202. https://projecteuclid.org/euclid.pjm/1102720482


Export citation

References

  • [1] F. E. Browder, On continuity offixed points under deformations of continuous mappings, Summa Brasil. Math., 4 (1960), 183-191.
  • [2] R. F. Brown, The Lefschetz Fixed Point Theorem, Scott, Foresman and Co., Glenview, 111., 1971.
  • [3] Boju Jiang (Po-chu Chiang), On the least number of fixed points, Amer. J. Math., 102 (1980), 749-763.
  • [4] Boju Jiang and H. Schirmer, Fixed point sets of continuous selfmaps ofpolyhedra, Fixed Point Theory, Proceedings, Sherbrooke, Quebec, 1980, Lecture Notes in Math., v. 886, Springer-Verlag, Berlin, Heidelberg, New York.
  • [5] E. Fadell, A remark on simple path fields in polyhedra of characteristic zero, Rocky Mountain J. Math., 4 (1974), 65-68.
  • [6] H. Schirmer, Mappings of polyhedra with prescribed fixed points and fixed point indices, Pacific J. Math., 63 (1976), 521-530.
  • [7] H. Schirmer, Fix-finite homotopies, Pacific J. Math., 83 (1979), 531-542.
  • [8] H. Schirmer, Fixed point sets of continuous selfmaps, Fixed Point Theory, Proceedings, Sherbrooke, Quebec, 1980, Lecture Notes in Math., v. 886, Springer-Verlag, Berlin, Heidelberg, New York.
  • [9] Shi Gen-Hua, On least number of fixed points and Nielsen numbers, Acta Math. Sinica, 16 (1966), 223-232 (= Chinese Math.-Acta, 8 (1966), 234-243).
  • [10] F. Wecken, Fixpunktklassen HI, Math. Ann., 118 (1942), 544-577.